Global attractors for 2-D wave equations with displacement-dependent damping


Creative Commons License

Khanmamedov A.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.33, no.2, pp.177-187, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1002/mma.1161
  • Journal Name: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.177-187
  • Hacettepe University Affiliated: Yes

Abstract

In this paper the long-time behaviour of the solutions of 2-13 wave equation with a damping coefficient depending on the displacement is studied. It is shown that the semigroup generated by this equation possesses a global attractor in H(0)(1)(Omega) x L(2)(Omega) and H(2)(Omega)boolean AND H(0)(1)(Omega) x H(0)(1)(Omega). Copyright (C) 2009 John Wiley & Sons, Ltd.